# SDR FDEA201102150566

- Difficulty date: February 15, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46602
- Aircraft time: 78,241 hours, 32,401 cycles
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

SHUTDOWN ENG NR 1 INFLIGHT FOR UNUSUAL VIBRATIONS. VIBES START AT 91 PERCENT - AND VERY NOTICABLE ABOVE 94 PERCENT - LIGHT TO MEDIUM "SHUDDER" RAPTED VIBRATION.  REMOVED NR 1 ENGINE SPINNER ASSY & FIRST STAGE FAN  ROTOR BLADES IAW MM 72-21-00-4.  LUBED IAW AMM 72-21-00-4.  INSPECTED MASTER CHIP DETECTOR.  NO METAL FOUND ON DETECTOR.  INSTALLED NR 1 ENG FAN BLADES & SPINNER. IAW MM  72-21-00-4.   PERFORMED VSV RIG CHECK ON NR 1 ENGINE REF AMM 73-20-01-2-0; FOUND IN RIG.  PERFORMED VIBRATION SURVEY ON NR 1 ENG REF AMM 72-00-00-5; WITHIN LIMITS.  NO VIBRATION ON VIBE EQUIPMENT OR FELT DURING MULTIPLE RUNS AT TAKEOFF POWER.
